Journal Article

Benign joint hypermobility in childhood

K. J. Murray and P. Woo

in Rheumatology

Volume 40, issue 5, pages 489-491
Published in print May 2001 | ISSN: 1462-0324
Published online May 2001 | e-ISSN: 1462-0332 | DOI: https://dx.doi.org/10.1093/rheumatology/40.5.489
Benign joint hypermobility in childhood

Show Summary Details

Journal Article.  1985 words. 

Subjects: Rheumatology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.